# SDR TSAA9679008

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

FLT NR 88, - LIH-HNL - NR 2 ENGINE LOST ALL OIL.  FOLLOWED QRH.  SHUTDOWN ENGINE.  REPLACED OIL FILTER O-RING.  SERVICED OIL.  GROUND OPS CHECK AND LEAK CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
